Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Fuzziness and floater problems in eye, any relation to kidneys ?

HI DOES KIDNEYS HAVE ANYTHING TO DO WITH EYE PROBLEMS SUCH AS FLOATERS AND CHANGES IN SIGHT, FOR INSTANCE FEELING OF GLAZING OVER EYE WHICH DOESN T LAST AND FUZZINESS AT TIMES AND TUNNEL VISION IN A 13 YEAR OLD? WA TOLD SHE HAS MIGRAINES BUT NOT REALLY SURE AT THIS POINT. EYES HAVE BEEN CHANGING, JUST GOT NEW GLASSES IN SEPTEMBER, NOW EYES CHANGED AGAIN. THANK YOU
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for writing in.
Chronic kidney disease is often associated with a retinopathy which can cause symptoms similar to the ones you are describing. I am not sure whether the child you are talking about actually has chronic kidney disease. Frequent changes in prescription glasses are common on 13 year olds. However, these symptoms are not suggestive of a refractive error. I would suggest that you see an ophthalmologist who can completely examine the retina and rule out any serious disorder.
Hope this helps
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor